Please use this identifier to cite or link to this item:

Title: Geometry of Strictly Convex Domains and an Application to the Uniform Estimate of the □-problem
Authors: 陳天進
Date: 1995-01
Issue Date: 2008-12-24 13:31:27 (UTC+8)
Relation: Transactions of the American Mathematical Society,347(1),2127-2137
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing